Journal of Geometry and Symmetry in Physics

Scattering of Vortices in the Abelian Higgs Model

Roman Palvelev

Full-text: Open access

Abstract

We study the scattering of vortices in the Abelian (2+1)-dimensional Higgs model. We show that in the case of the symmetric head-on collision of $N$ vortices their trajectories are rotated by the angle $\pi/N$ after the collision.

Article information

Source
J. Geom. Symmetry Phys., Volume 10 (2007), 73-82.

Dates
First available in Project Euclid: 20 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495245624

Digital Object Identifier
doi:10.7546/jgsp-10-2007-73-82

Mathematical Reviews number (MathSciNet)
MR2380051

Zentralblatt MATH identifier
1152.81042

Citation

Palvelev, Roman. Scattering of Vortices in the Abelian Higgs Model. J. Geom. Symmetry Phys. 10 (2007), 73--82. doi:10.7546/jgsp-10-2007-73-82. https://projecteuclid.org/euclid.jgsp/1495245624


Export citation